Mesh management methods in finite element simulations of orthodontic tooth movement

Mengoni, M, Ponthot, JP and Boman, R (2016) Mesh management methods in finite element simulations of orthodontic tooth movement. Medical Engineering and Physics, 38 (2). pp. 140-147. ISSN 1350-4533

Abstract

Metadata

Authors/Creators:
  • Mengoni, M
  • Ponthot, JP
  • Boman, R
Copyright, Publisher and Additional Information: (c) 2015 IPEM. Published by Elsevier Ltd. All rights reserved. This is an author produced version of a paper accepted for publication in Medical Engineering and Physics. Uploaded in accordance with the publisher's self-archiving policy
Keywords: Orthodontic tooth movement; Arbitrary Lagrangian Eulerian formalism; Remeshing; Finite element method
Dates:
  • Published: February 2016
  • Accepted: 8 November 2015
  • Published (online): 3 December 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Medical and Biological Engineering (iMBE) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Dec 2015 15:34
Last Modified: 08 Dec 2016 14:50
Published Version: http://dx.doi.org/10.1016/j.medengphy.2015.11.005
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.medengphy.2015.11.005
Related URLs:

Share / Export

Statistics